# SDR USAA2012092600031

- Difficulty date: September 9, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- Aircraft time: 59,762 hours, 39,736 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 50794516
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q2 CHECK - CRACK ON L1 ENTRY DOOR FORWARD CORNER BEAM ASSEMBLY AT BS 312, S17L.  REPLACED  L1 ENTRY DOOR FORWARD CORNER BEAM ASSEMBLY AT BS 312, S17L IAW B737-400 SRM 51-40-02 AND BOEING DRAWING 50-7945.
